Aa
A
A
Close
Avatar universal
Mild case of Diabetes
My hands shake constantly but when i eat something they don't as much. Sometimes my legs and body shake. I'm not sure if this is diabetes or not but someone told me i may have a mild case of it. I was wondering if you could lead me into the right direction.


                                           Very  respectfully
                                                   Jeff
Cancel
4 Answers
Page 1 of 1
Avatar universal
Hello Jeff.  The best course of action would be to see your doctor.  A simple test can give you a definate answer.  Shaking is sometimes a sign of hypoglycemia (low blood sugar).  This is different than diabetes.  Diabetes is a disease that occurs when your pancreas doesn't produce enough insulin to offset the sugar you eat.  Hypoglycemia is just the opposite.  It occurs when your body puts out too much insulin.

Your symptoms could be any number of things.  Your doctor will be able to help you more than we can here.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hi Jeff,
Many things can cause shaky hands including some medications.  Be sure to mention this to your physician along with any patterns you've detected over time (time of day, activities that make it worse/better, foods that help/interfere).  

While none of us here is a physician, we know a lot about diabetes from our experiences and readings/conversations with other diabetics and docs.  

Type 1 diabetes, an auto-immune disease begins most frequently in young people but many adults can develop it, also.  It is not related to weight or diet.  Most Type 1s are slim at diagnosis.

Frequent urination, insatiable thirst and hunger, unexplained weight loss, vision changes, etc are all common symptoms of diabetes.  Shaky hands is sometimes a symptom of low blood sugar that affect diabetics from time to time.  Similarly, shaky hands can occur in folks who have an unrelated condition called hypoglycemia, in folks with a neurological condition, or in folks who are quite stressed physically or emotionally.  As I mentioned above, it can also be a side effect from some medications.

Shaky hands can mean many things ... or can mean simply that a person has shaky hands.  I know a fellow who simply has shaky hands -- seems he always has.

Please do discuss this with your own physician especially if it's a relatively new development.  It's worth a phone call to his/her office at least for a telephone conversation if it will take some time to get a regular appointment.  You doc can likely ask you some key questions to begin to narrow down the cause.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Thyroid over-activity can also cause shaky hands. You may want to have your doctor check thyroid levels.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
My uncle has diabetes, i can't believe how expensive the glucose tablets are, i've searched high and low for a cheap price and found a site with quite a cheap price on such tablets. http://cutpricepills.com/?Drudge
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Share What Diabetes Topics Matter to You — $50 Gift Card!
Start by taking this 1-2 minute survey on diabetes information and advice that will help us make MedHelp more valuable to you.

If we’d like to interview you, we’ll reach out via e-mail. Those selected will receive a $50 Amazon gift card for their participation.
Blank
Diabetes Tracker
Track glucose levels, and other diabetes measurements, symptoms and medications
Start Tracking Now
Blank
FoodDiary Tracker
Track Your Daily Carbs and Overall Diet
Start Tracking Now
Recent Activity
Diabetes - Type 1 Community Resources